Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Partitions of vector spaces


Author: Amer Bešlagić
Journal: Proc. Amer. Math. Soc. 110 (1990), 491-493
MSC: Primary 04A20; Secondary 03E50
DOI: https://doi.org/10.1090/S0002-9939-1990-1021207-2
MathSciNet review: 1021207
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following question is answered: If the real line is partitioned into countable sets, is there a Hamel basis that picks at most one element from each member of the partition?


References [Enhancements On Off] (What's this?)

  • [K] Kenneth Kunen, Set theory, Studies in Logic and the Foundations of Mathematics, vol. 102, North-Holland Publishing Co., Amsterdam-New York, 1980. An introduction to independence proofs. MR 597342

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20, 03E50

Retrieve articles in all journals with MSC: 04A20, 03E50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1021207-2
Keywords: Partition, transversal, vector space
Article copyright: © Copyright 1990 American Mathematical Society